Electronic Communications in Probability
Home | Contents | Submissions, editors, etc. | Login | Search | EJP
 ECP Home > Contents > Vol. 10 (2005) open journal systems 


1. A Resummed Branching Process Representation for a Class of Nonlinear ODEs  Abstract | PDF | PostScript
 
  Francesco Morandin
 
Pages: 1-6, Published on: February 24, 2005

2. FKG Inequality for Brownian Motion and Stochastic Differential Equations  Abstract | PDF | PostScript
 
  David Barbato
 
Pages: 7-16, Published on: February 24, 2005

3. A Non-Markovian Process with Unbounded p-Variation  Abstract | PDF | PostScript
 
  Martynas Manstavicius
 
Pages: 17-28, Published on: February 25, 2005

4. Measure Concentration for Stable Laws with Index Close to 2  Abstract | PDF | PostScript
 
  Philippe Marchal
 
Pages: 29-35, Published on: February 25, 2005

5. On the Zero-One Law and the Law of Large Numbers for Random Walk in Mixing Random Environment  Abstract | PDF | PostScript
 
  Firas Rassoul-Agha
 
Pages: 36-44, Published on: March 4, 2005

6. Critical Exponents in Percolation via Lattice Animals  Abstract | PDF | PostScript
 
  Alan Hammond
 
Pages: 45-59, Published on: March 4, 2005

7. Poisson Thinning by Monotone Factors  Abstract | PDF | PostScript
 
  Karen Ball
 
Pages: 60-69, Published on: April 16, 2005

8. When Does a Randomly Weighted Self-normalized Sum Converge in Distribution?  Abstract | PDF | PostScript
 
  David M. Mason and Joel Zinn
 
Pages: 70-81, Published on: April 16, 2005

9. Some Notes on Topological Recurrence  Abstract | PDF | PostScript
 
  Niclas Carlsson
 
Pages: 82-93, Published on: June 9, 2005

10. A Note on Occupation Times of Stationary Processes  Abstract | PDF | PostScript
 
  Marina Kozlova and Paavo Salminen
 
Pages: 94-104, Published on: June 9, 2005

11. A Universality Property for Last-Passage Percolation Paths Close to the Axis  Abstract | PDF | PostScript
 
  Thierry Bodineau and James Martin
 
Pages: 105-112, Published on: June 9, 2005

12. The Escape Model on a Homogeneous Tree  Abstract | PDF | PostScript
 
  George Kordzakhia
 
Pages: 113-124, Published on: June 9, 2005

13. On Homogenization of Non-Divergence Form Partial Difference Equations   Abstract | PDF | PostScript
 
  Joseph G. Conlon and Ian F. Pilizzotto
 
Pages: 125-135, Published on: June 9, 2005

14. On the Duality between Coalescing Brownian Particles and the Heat Equation Driven by Fisher-Wright Noise  Abstract | PDF | PostScript
 
  Tim Hobson and Rodge Tribe
 
Pages: 136-145, Published on: July 13, 2005

15. On the Novikov-Shiryaev Optimal Stopping Problems in Continuous Time  Abstract | PDF | PostScript
 
  Andreas Eou Kyprianou and Budhi A. Surya
 
Pages: 146-154, Published on: July 22, 2005

16. A Question about the Parisi Functional  Abstract | PDF | PostScript
 
  Dmitriy Panchenko
 
Pages: 155-166, Published on: July 22, 2005

17. The Jammed Phase of the Biham-Middleton-Levine Traffic Model  Abstract | PDF | PostScript
 
  Omer Angel, Alexander E. Holroyd and James B. Martin
 
Pages: 167-178, Published on: August 12, 2005

18. On Constrained Annealed Bounds for Pinning and Wetting Models  Abstract | PDF | PostScript
 
  Francesco Caravenna and Giambattista Giacomin
 
Pages: 179-189, Published on: September 7, 2005

19. Geometry of Stochastic Delay Differential Equations  Abstract | PDF | PostScript
 
  Pedro José Catuogno and Paulo R. C. Ruffino
 
Pages: 190-195, Published on: September 7, 2005

20. An Extreme-Value Analysis of the LIL for Brownian Motion  Abstract | PDF | PostScript
 
  Davar Khoshnevisan, David A. Levin and Zhan Shi
 
Pages: 196-206, Published on: September 30, 2005

21. Boundary Crossings of Brownian Motion  Abstract | PDF | PostScript
 
  Enkelejd Hashorva
 
Pages: 207-217, Published on: October 3, 2005

22. Strong Law of Large Numbers Under a General Moment Condition  Abstract | PDF | PostScript
 
  Sergei Chobanyan, Shlomo Levental and Habib Salehi
 
Pages: 218-222, Published on: October 3, 2005

23. Sampling Formulae for Symmetric Selection  Abstract | PDF | PostScript
 
  Kenji Handa
 
Pages: 223-234, Published on: November 14, 2005

24. Motion of a Rigid Body under Random Perturbation  Abstract | PDF | PostScript
 
  Ming Liao and Longmin Wang
 
Pages: 235-243, Published on: December 13, 2005

25. A Log-scale Limit Theorem for One-dimensional Random Walks in Random Environments  Abstract | PDF | PostScript
 
  Alexander Roitershtein
 
Pages: 244-253, Published on: December 13, 2005

26. Spherical and Hyperbolic Fractional Brownian Motion  Abstract | PDF | PostScript
 
  Jacques Istas
 
Pages: 254-262, Published on: December 21, 2005

27. Random Walk Attracted by Percolation Clusters  Abstract | PDF | PostScript
 
  Serguei Popov and Marina Vachkovskaia
 
Pages: 263-272, Published on: December 21, 2005

28. A Limit Law for the Root Value of Minimax Trees  Abstract | PDF | PostScript
 
  Tämur Ali Khan, Luc Devroye and Ralph Neininger
 
Pages: 273-281, Published on: December 21, 2005

29. Bounding Fastest Mixing  Abstract | PDF | PostScript
 
  Sébastien Roch
 
Pages: 282-296, Published on: December 29, 2005

30. Acknowledgment of Priority: When Does a Randomly Weighted Self-normalized Sum Converge in Distribution?     (Elect. Comm. in Probab. 10 (2005), 70--81)  Abstract | PDF | PostScript
 
  David M. Mason and Joel Zinn
 
Pages: 297-297, Published on: December 31, 2005

31. Editorial Board for Volume 10 (2005)  Abstract | PDF | PostScript
 
 
 
Pages: 298-300, Published on: December 31, 2005






Home | Contents | Submissions, editors, etc. | Login | Search | EJP

Electronic Communications in Probability. ISSN: 1083-589X